# SDR 2008UALA03664

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED STA 1440, STR 26L.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  CUT OUT DAMAGE AND NDT INSP PER 51-00-19, DAMAGE REMOVED.  INSTALLED DOUBLER REPAIR PER SRM 53-0 0-01, REPAIR 5 AND SRM 51-40-02.
